I am a 70 year old woman and have a
Probably a hormonal disbalance, follow the advice below.
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
I understand your concern.
Your symptoms seem to be related to a hormonal disbalance.
I would recommend the following examinations to confirm the cause:
-estrogen and testosterone level
-thyroid hormone levels
Meanwhile, I would recommend you to take anti-anxiety medication such as Xanax.
This is a prescription medication, so you should consult your doctor before taking it.
After the examinations you can consult me again for further evaluation and specific treatment.
Hope I have answered your query. Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the cause of excessive sweating resulting in the feeling of been...
- What can cause itching and welts on the upper abdomen?
- How to treat itching of the skin with small scabs on hands and arms?
- What type of exercises are advisable for a patient with high blood...
- What causes severe pelvic pain after engaging in sexual intercourse?
- Can Simvastatin cause side-effects after being on it for 4 years?
- What do abdominal pain with difficulty urinating indicate?
- Does mold causes heart palpitation and hot flashes?
- Can Ketamine help treat chronic depression in an elderly person?
- How can itchy rashes on the stomach be treated despite using Lotrix lotion?